On the continuous extension of holomorphic correspondences
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 4, pp. 747-766.
@article{ASNSP_1997_4_24_4_747_0,
     author = {Berteloot, F. and Sukhov, A.},
     title = {On the continuous extension of holomorphic correspondences},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {747--766},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {4},
     year = {1997},
     mrnumber = {1627322},
     zbl = {0911.32021},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_4_747_0/}
}
TY  - JOUR
AU  - Berteloot, F.
AU  - Sukhov, A.
TI  - On the continuous extension of holomorphic correspondences
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 747
EP  - 766
VL  - 24
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_24_4_747_0/
LA  - en
ID  - ASNSP_1997_4_24_4_747_0
ER  - 
%0 Journal Article
%A Berteloot, F.
%A Sukhov, A.
%T On the continuous extension of holomorphic correspondences
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 747-766
%V 24
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_24_4_747_0/
%G en
%F ASNSP_1997_4_24_4_747_0
Berteloot, F.; Sukhov, A. On the continuous extension of holomorphic correspondences. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 4, pp. 747-766. http://www.numdam.org/item/ASNSP_1997_4_24_4_747_0/

[Al] H. Alexander, Proper holomorphic mappings in Cn, Indiana. Univ. Math. J. (1977), 137-146. | MR | Zbl

[BB1] E. Bedford - S. Bell, Boundary behavior of proper holomorphic correspondences, Math. Ann. 275 (1985), 505-518. | MR | Zbl

[BF] E. Bedford - J.E. Fornaess, Biholomorphic maps of weakly pseudoconvex domains, Duke Math. J. 45 (1978), 711-719. | MR | Zbl

[B] S. Bell, Local regularity of CR homeomorphisms, Duke Math. J. 57 (1988), 295-300. | MR | Zbl

[BC] S. Bell, Local regularity of CR mappings, Math. Z. 199 (1988), 357-368. | MR | Zbl

[Be] F. Berteloot, Attraction des disques analytiques et continuité Hölderienne d'applications holomorphes propres, Topics in Compl. Anal., Banach Center Publ. 31 (1995), 91-98. | MR | Zbl

[Ch] E.M. Chirka, Complex analytic sets, Kluwer, Boston, 1989. | MR | Zbl

[Cho] S. Cho, A lower bound on the Kobayashi metric near a point of finite type in C n, J. Geom. Anal. 2 (1992), 317-325. | MR | Zbl

[Co] B. Coupet, Extension uniforme des automorphismes, Contemp. Math. 137 (1992), 177-183. | Zbl

[DF1] K. Diederich - J.E. Fornaess, Proper holomorphic maps onto pseudoconvex domains with real analytic boundary, Ann. Math. 110 (1979), 575-592. | MR | Zbl

[DF2] K. Diederich - J.E. Fornaess, Proper holomorphic mappings between real analytic pseudoconvex domains in Cn, Math. Ann. 282 (1988), 681-700. | MR | Zbl

[FL] J.E. Fornaess - E. Low, Proper holomorphic mappings, Math. Scand. 58 (1986), 311-322. | MR | Zbl

[FS] J.E. Fornaess - N. Sibony, Construction of P.S.H. functions on weakly pseudoconvex domains, Duke Math. J. 58 (1989), 633-656. | MR | Zbl

[FR] F. Forstneric - J.P. Rosay, Localization of the Kobayashi metric and the boundary continuity ofproper holomorphic mappings, Math. Ann. 110 (1987), 239-252. | MR | Zbl

[H] G. Henkin, An analytic polyhedron is not biholomorphic to a strictly pseudoconvex domain, Dokl. Akad. Nauk SSSR 210 (1973), 1026-1029. | MR | Zbl

[L] H. Lewy, On the boundary behavior of holomorphic mappings, Acad. Naz. Lincei 35 (1977), 1-8.

[Pil] S. Pinchuk, On proper holomorphic mappings of strictly pseudoconvex domains, Sib. Math. J. 15 (1974), 909-917. | Zbl

[Pi2] S. Pinchuk, On the analytic continuation of holomorphic mappings, Math. USSR Sb. 27 (1975), 375-392. | Zbl

[Pi3] S. Pinchuk, On holomorphic mappings of real analytic hypersurfaces, Math. USSR Sb. 34 (1978), 503-519. | MR | Zbl

[Pi4] S. Pinchuk, On the boundary behavior of analytic sets and algebroid mappings, Soviet Math. Dokl. 27 (1983), 82-85. | MR | Zbl

[Pi5] S. Pinchuk, Holomorphic mappings in Cn and the problem of holomorphic equivalence, Encyclopaedia Math. Sci. 9 (1989), 173-199. | Zbl

[PiT] S. Pinchuk - SH. TSYGANOV, Smoothness of CR mappings between strictly pseudoconvex hypersurfaces, Math. USSR Izv. 35 (1990), 457-467. | MR | Zbl

[Si1] N. Sibony, Some aspects of weakly pseudoconvex domains, Proc. Symp. Pure Math. 52 (1991), Part. 1, 199-231. | MR | Zbl

[Si2] N. Sibony, A class of hyperbolic manifolds, Ann. of Math. Stud. 100 (1981), 357-372. | MR | Zbl

[Su] A. Sukhov, On boundary regularity of holomorphic mappings, Matem. Sb. 185 (1994), 131-142. | MR | Zbl

[T] J.M. Trepeau, Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe C2 dans C n, Invent. Math. 83 (1986), 583-592. | MR | Zbl

[W] S. Webster, On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43 (1977), 53-68. | MR | Zbl